Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 73, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 21, 2016, 7:04 AM CDT for Comanche County, Texas. It took effect at Apr 21, 2016, 12:18 PM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2016, 7:04 AM CDT (12:04 UTC)
- In effect from
- Apr 21, 2016, 12:18 PM CDT
- Expired
- Apr 22, 2016, 3:13 AM CDT
- In force
- 15 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Comanche County, TX
The radar
The Dyess AFB radar (KDYX), 74 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabana River near DeLeon (DSBT2). The gauge peaked at 19.91 ft at Apr 21, 2016, 7:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08099300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
522 WGUS44 KFWD 211204 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 704 AM CDT THU APR 21 2016 ...The National Weather Service in Fort Worth has issued a Flood Warning for the following areas in Texas... Sabana River Near Deleon Affecting Comanche County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC093-220004- /O.NEW.KFWD.FL.W.0073.160421T1718Z-160422T0730Z/ /DSBT2.1.ER.160421T1718Z.160421T1800Z.160421T1930Z.NO/ 704 AM CDT THU APR 21 2016 The National Weather Service in Fort Worth has issued a * Flood Warning for The Sabana River Near Deleon. * from this afternoon to late tonight...Or until the warning is cancelled. * At 0630 AM Thursday the stage was 17.34 feet. * Flood stage is 19.0 feet. * Minor flooding is forecast. * Forecast...The river should rise above flood stage by Thursday afternoon and continue to rise to a crest near 19 feet by Thursday afternoon. The river should fall below flood stage by Thursday afternoon. * At 19 feet, Minor flooding can be expected along the river. && LAT...LON 3214 9875 3203 9859 3208 9849 3220 9865 $$
3 follow-up statements
573 WGUS84 KFWD 211936 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 235 PM CDT THU APR 21 2016 ...The Flood Warning continues for the following areas in Texas... Brazos River Near Dennis Affecting Parker County Sabana River Near Deleon Affecting Comanche County Navasota River Near Easterly Affecting Leon and Robertson Counties Leon River Near Deleon Affecting Comanche County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC367-220735- /O.EXT.KFWD.FL.W.0068.000000T0000Z-160423T0712Z/ /DNNT2.1.ER.160420T1433Z.160421T1745Z.160422T1912Z.NO/ 235 PM CDT THU APR 21 2016 The Flood Warning continues for The Brazos River Near Dennis. * At 0130 PM Thursday the stage was 24.09 feet. * Flood stage is 21 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river has crested and will continue to recede and fall below flood stage by Friday afternoon. && LAT...LON 3262 9805 3253 9785 3262 9776 3269 9794 $$ TXC093-220734- /O.CON.KFWD.FL.W.0070.000000T0000Z-160424T2248Z/ /DLLT2.2.ER.160420T1640Z.160421T1415Z.160424T1048Z.NO/ 235 PM CDT THU APR 21 2016 The Flood Warning continues for The Leon River Near Deleon. * At 0130 PM Thursday the stage was 14.63 feet. * Flood stage is 12 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river has crested and will continue to recede and fall below flood stage by early Sunday morning. && LAT...LON 3221 9864 3204 9855 3207 9843 3227 9853 $$ TXC093-220734- /O.EXT.KFWD.FL.W.0073.000000T0000Z-160422T1200Z/ /DSBT2.1.ER.160421T1358Z.160421T1830Z.160422T0000Z.NO/ 235 PM CDT THU APR 21 2016 The Flood Warning continues for The Sabana River Near Deleon. * At 0130 PM Thursday the stage was 19.48 feet. * Flood stage is 19 feet. * Forecast...The river has crested and will continue to recede and fall below flood stage by Thursday evening. && LAT...LON 3214 9875 3203 9859 3208 9849 3220 9865 $$ TXC289-395-220734- /O.EXT.KFWD.FL.W.0041.000000T0000Z-160426T0325Z/ /EAST2.2.ER.160419T0342Z.160420T1215Z.160425T1525Z.NO/ 235 PM CDT THU APR 21 2016 The Flood Warning continues for The Navasota River Near Easterly. * At 0200 PM Thursday the stage was 22.08 feet. * Flood stage is 19 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river has crested and will continue to recede and fall below flood stage by late Monday morning. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
282 WGUS84 KFWD 220154 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 854 PM CDT THU APR 21 2016 ...The Flood Warning continues for the following areas in Texas... Brazos River Near Dennis Affecting Parker County Leon River Near Deleon Affecting Comanche County Sabana River Near Deleon Affecting Comanche County ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC367-221354- /O.EXT.KFWD.FL.W.0068.000000T0000Z-160423T0815Z/ /DNNT2.1.ER.160420T1433Z.160421T1745Z.160422T2015Z.NO/ 854 PM CDT THU APR 21 2016 The Flood Warning continues for The Brazos River Near Dennis. * At 0830 PM Thursday the stage was 23.62 feet. * Flood stage is 21 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river has crested and will continue to recede and fall below flood stage by Friday afternoon. && LAT...LON 3262 9805 3253 9785 3262 9776 3269 9794 $$ TXC093-221353- /O.EXT.KFWD.FL.W.0070.000000T0000Z-160424T2024Z/ /DLLT2.2.ER.160420T1640Z.160421T1415Z.160424T0824Z.NO/ 854 PM CDT THU APR 21 2016 The Flood Warning continues for The Leon River Near Deleon. * At 0830 PM Thursday the stage was 14.50 feet. * Flood stage is 12 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river has crested and will continue to recede and fall below flood stage by Sunday after midnight. * At 14 feet, Moderate out of bank flooding can be expected along the river upstream and downstream of the sh 16 bridge. Farm and ranch lands, along with a few rural roads near the river, will be flooded. && LAT...LON 3221 9864 3204 9855 3207 9843 3227 9853 $$ TXC093-221353- /O.EXT.KFWD.FL.W.0073.000000T0000Z-160422T2120Z/ /DSBT2.1.ER.160421T1358Z.160422T0600Z.160422T0920Z.NO/ 854 PM CDT THU APR 21 2016 The Flood Warning continues for The Sabana River Near Deleon. * At 0830 PM Thursday the stage was 19.95 feet. * Flood stage is 19 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to a crest near 20 feet by Friday after midnight. The river should fall below flood stage Friday after midnight. && LAT...LON 3214 9875 3203 9859 3208 9849 3220 9865 $$ TXC289-395-221353- /O.CON.KFWD.FL.W.0041.000000T0000Z-160426T0325Z/ /EAST2.2.ER.160419T0342Z.160420T1215Z.160425T1525Z.NO/ 854 PM CDT THU APR 21 2016 The Flood Warning continues for The Navasota River Near Easterly. * At 0800 PM Thursday the stage was 21.74 feet. * Flood stage is 19 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river has crested and will continue to recede and fall below flood stage by late Monday morning. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
958 WGUS84 KFWD 220813 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 313 AM CDT FRI APR 22 2016 ...The Flood Warning is cancelled for the following areas in Texas... Sabana River Near Deleon Affecting Comanche County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC093-220843- /O.CAN.KFWD.FL.W.0073.000000T0000Z-160422T2120Z/ /DSBT2.1.ER.160421T1358Z.160422T0030Z.160422T0639Z.NO/ 313 AM CDT FRI APR 22 2016 The Flood Warning is cancelled for The Sabana River Near Deleon. * At 0230 AM Friday the stage was 18.21 feet. * Flood stage is 19 feet. * Fell below flood stage at 2 AM Friday. * Forecast...The river will continue to fall to near 9 feet by Saturday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 21, 7:00 AM CDT, 4 minutes earlier.
Area forecast discussion, Apr 21, 7:00 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 700 AM CDT THU APR 21 2016 .AVIATION... TWO DISTINCT THUNDERSTORM LINES CONTINUE TO PUSH SOUTHEAST ACROSS CENTRAL TX THIS MORNING. THE EASTERN COMPLEX AFFECTED THE DFW AREA OVERNIGHT AND MOVED SOUTHEAST OF THE WACO AREA ABOUT AN HOUR AGO...WHILE THE WESTERN COMPLEX IS APPROACHING KLZZ FROM THE NORTHWEST. THE SURFACE WINDS BEHIND THESE LINES OF STORMS ARE A BIT OF A MESS. IT APPEARS A WAKE LOW MAY CURRENTLY BE AFFECTING THE METROPLEX AS SURFACE WINDS HAVE SUDDENLY JUMPED UP TO 20-30 KT OUT OF THE SOUTHEAST IMMEDIATELY FOLLOWING A RAPID PRESSURE DROP. WE HAVE ADDED AN HOUR OF STRONG SOUTH-SOUTHEAST WINDS AND LIGHT RAIN IN THE METRO-AREA TAFS...FOLLOWED BY A DROP IN WIND SPEEDS WITH RAIN ENDING...THEN A RETURN TO THE LIGHT NORTH TO NORTHWEST SYNOPTIC FLOW. NOT AS CONFIDENT ABOUT THE DEVELOPMENT OF THE BRIEF PERIOD OF SOUTH WINDS AT KACT. ALSO...WE WILL NEED TO WATCH THE SECOND LINE OF STORMS TO THE WEST...AND IF THEY EXPAND A LITTLE FARTHER NORTH AND EAST WE WOULD NEED TO ADD A FEW MORE HOURS OR PRECIP IN THE KACT TAF. BY MIDDAY...VFR CONDITIONS ARE EXPECTED TO DOMINATE. THERE IS A POSSIBILITY OF FOG DEVELOPMENT OVERNIGHT...ESPECIALLY ACROSS THE SOUTHEAST...DUE TO CLEAR SKIES...LIGHT WINDS AND LINGERING SHALLOW MOISTURE. WE WILL ALLOW THE DAY SHIFT TO GET A BETTER LOOK AT GUIDANCE ONCE THE RAIN EXITS AND ADD FOG IF/WHERE NECESSARY FOR FRIDAY MORNING. 30 && .PREV DISCUSSION... /ISSUED 357 AM CDT THU APR 21 2016/ THIS MORNING'S MCS CONTINUES TO MARCH SOUTHEASTWARD ACROSS NORTH AND CENTRAL TEXAS AS OF 4AM. THIS SYSTEM HAS REMAINED ELEVATED AND MOVED ALONG AN 850MB THETA-E AXIS WHERE A LOW LEVEL JET AROUND 25 KTS HAS PROVIDED MODEST MOISTURE CONVERGENCE ALONG THIS AXIS. THE SEVERE THREAT REMAINS MOSTLY DISPLACED TO OUR WEST WHERE STRONGER INSTABILITY AND SHEAR ARE LOCATED. HEAVY RAIN AND LOCALIZED FLOODING CONTINUE TO BE THE MAIN CONCERN WITH THIS SYSTEM. STRONGER STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL WITH SOME ELEVATED INSTABILITY STILL IN PLACE...BUT THE STRONG WIND THREAT IS QUITE LOW SINCE DOWNDRAFTS WILL NOT BE VERY NEGATIVELY BUOYANT IN THE COOLER BOUNDARY LAYER. ANY GUSTY WINDS WILL BE PRIMARILY BE CONFINED TO THE LEADING EDGE OF THE COLD POOL OUTFLOW WHERE GUSTS OF 30 TO 40 MPH CAN BE EXPECTED. THERE IS STILL A VERY SMALL SEVERE THREAT FOR ANY AREA OF THE LINE THAT IS ABLE TO CATCH UP TO THE OUTFLOW AND INGEST MORE BUOYANT SURFACE PARCELS. THE MOST PREFERENTIAL AREA FOR THIS TO OCCUR THROUGH THE MORNING HOURS IS SOUTH OF I-20 AND WEST OF I-35. THIS SYSTEM IS EXPECTED TO CONTINUE ITS GENERAL SOUTHEAST PROGRESSION THROUGH THE MORNING HOURS AND SHOULD BEGIN A WEAKENING TREND AS IT OUTRUNS THE LARGE-SCALE FORCING. THE SOUTHEAST PUSH WILL BE AIDED BY A VERY WEAK COLD FRONT THAT WILL BRING A BIT DRIER AIR INTO NORTH TEXAS THIS AFTERNOON. THIS COMPLEX WILL EXIT THE SOUTHEAST ZONES THIS AFTERNOON AS THUNDERSTORM CHANCES COME TO AN END FROM WEST TO EAST WITH SKIES EXPECTED TO BECOME AT LEAST PARTLY SUNNY. LARGE SCALE SUBSIDENCE WILL DOMINATE THE CENTRAL PLAINS FOR THE REST OF THE WEEK AS THE UPPER LOW MOVES OFF TO THE NORTHEAST LATER TODAY. SURFACE HIGH PRESSURE WILL BUILD IN AND CAUSE CLEARING SKIES AND LIGHT WINDS FOR FRIDAY MORNING. TEMPERATURES SHOULD FALL OFF QUICKLY...AND WITH DEWPOINTS STILL EXPECTED TO BE IN THE UPPER 50S ACROSS OUR SOUTHEAST ZONES...HAVE OPTED TO INCLUDE SOME PATCHY FOG IN THE FORECAST FOR THIS AREA ON FRIDAY MORNING. SHOULD ANY FOG DEVELOP...IT WILL MIX OUT FRIDAY MORNING WITH CLEAR SKIES AND TEMPERATURES IN THE UPPER 70S AND LOW 80S EXPECTED FRIDAY AFTERNOON. FAIR WEATHER WILL CONTINUE ON SATURDAY WITH TEMPERATURES A COUPLE DEGREES WARMER THAN FRIDAY. THE NEXT CHANCE OF STORMS WILL OCCUR ON SUNDAY AS A WEAK UPPER DISTURBANCE ROLLS ACROSS MEXICO LEADING TO ACTIVITY IN EXTREME WEST TEXAS AND ACROSS THE MEXICAN PLATEAU. SOUTHERLY WINDS WILL INCREASE IN ADVANCE OF THIS SHORTWAVE WITH SUSTAINED WINDS OF 15-20 MPH EXPECTED SUNDAY WHICH WILL INCREASE LOW-LEVEL MOISTURE ACROSS THE REGION. SOME SHOWERS AND STORMS WILL BE POSSIBLE AREA- WIDE THROUGHOUT THE DAY SUNDAY AND SUNDAY EVENING WITH THE HIGHEST CHANCES BEING ACROSS CENTRAL TEXAS. AT THIS TIME...NO SEVERE WEATHER IS EXPECTED BUT A FEW STRONG MULTICELL THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON WITH MODEST INSTABILITY AND BULK SHEAR AROUND 30 KTS. NEXT WEEK IS SHAPING UP TO BE AN ACTIVE WEEK OF WEATHER WITH OPPORTUNITIES FOR STORMS NEARLY EVERY DAY. ANOTHER DEEP CUTOFF LOW IS EXPECTED TO ENTER THE FOUR CORNERS REGION BY TUESDAY WHICH WILL LEAD TO RAPID SURFACE LEE CYCLOGENESIS ON TUESDAY AFTERNOON. INCREASED SOUTHERLY FLOW NOTED BY A LOW-LEVEL JET OF AROUND 40 KTS WILL OVERSPREAD MUCH OF THE SOUTHERN PLAINS. SURFACE DEWPOINTS SHOULD CLIMB INTO THE UPPER 60S AND 70S BENEATH A CAPPING ELEVATED MIXED LAYER ADVECTED EASTWARD OFF THE HIGH PLAINS. STEEP LAPSE RATES ALOFT COMBINED WITH VERY WARM/MOIST SURFACE CONDITIONS WILL COMBINE FOR SUBSTANTIAL SURFACE BASED INSTABILITY WITH MODELS ADVERTISING 4000-5000 J/KG OF SBCAPE TUESDAY AFTERNOON WITH A SURFACE DRYLINE DRAPED ACROSS WESTERN TEXAS. IF ANY STORMS ARE ABLE TO DEVELOP TUESDAY AFTERNOON...THEY WOULD QUICKLY BECOME SEVERE IN THIS ENVIRONMENT. HOWEVER...LATEST GUIDANCE HAS BEEN MAINTAINING A NORTHWARD SOLUTION TO THE UPPER-LEVEL FORCING WHICH WHICH KEEP THE STRONGEST SYNOPTIC SCALE ASCENT WELL NORTH OF THE CWA. THIS ASCENT WILL BE CRUCIAL FOR ELIMINATING AN INCREDIBLY STRONG CAPPING INVERSION IN PLACE. IF MODELS CONTINUE WITH THIS NORTHWARD TREND...LITTLE TO NO CONVECTION MAY IMPACT OUR CWA ON TUESDAY SINCE THE CAP WOULD HOLD IN PLACE AND STORMS WOULD BE UNLIKELY TO DEVELOP. AT THIS TIME...IT IS MUCH TO EARLY TO EXTRACT MUCH IN THE WAY OF MEANINGFUL DETAILS REGARDING SEVERE POTENTIAL EARLY NEXT WEEK UNTIL MODELS HAVE A BETTER HANDLE ON THE EVOLUTION OF THE MASS FIELDS...YET ALONE THE SMALLER-SCALE FEATURES NECESSARY FOR THUNDERSTORMS. TUESDAY WILL NOT BE THE END OF OUR STORM CHANCES WITH ADDITIONAL DRYLINE CONVECTION POSSIBLE THROUGH THE END OF THE WEEK AS WE REMAIN IN A WARM ADVECTION REGIME WITH A NEARLY ENDLESS SUPPLY OF LOW- LEVEL MOISTURE FROM THE GULF OF MEXICO. BY THE END OF THE WEEK...ANOTHER DEEP UPPER-LOW IS EXPECTED TO TAKE THE PLACE OF TUESDAY'S LOW WHICH WILL ALLOW FOR ADDITIONAL HEAVY RAIN AND THUNDERSTORM OPPORTUNITIES THROUGH THE END OF NEXT WEEK. BE SURE TO STAY TUNED TO THE FORECAST WITH SOME POTENTIAL HIGH IMPACT WEATHER POSSIBLE THROUGHOUT MUCH OF NEXT WEEK. STALLEY && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 78 57 82 58 83 / 40 5 0 0 0 WACO 77 54 81 55 82 / 80 10 0 0 0 PARIS 75 54 79 54 79 / 20 5 0 0 0 DENTON 74 54 81 53 81 / 30 5 0 0 0 MCKINNEY 75 54 80 53 79 / 40 5 0 0 0 DALLAS 78 57 82 59 83 / 50 5 0 0 0 TERRELL 77 55 81 56 80 / 70 5 0 0 0 CORSICANA 75 56 81 57 83 / 80 10 0 0 0 TEMPLE 78 57 82 55 81 / 80 10 0 0 0 MINERAL WELLS 77 52 82 53 81 / 20 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30
Hazardous weather outlook, Apr 21, 3:55 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 355 AM CDT THU APR 21 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-220900- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 355 AM CDT THU APR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A LINE OF THUNDERSTORMS WILL CONTINUE MOVING ACROSS NORTH AND CENTRAL TEXAS THROUGH THE MORNING HOURS. A LOW POTENTIAL FOR SEVERE STORMS EXISTS WEST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 20 WHERE THERE IS A DAMAGING WIND AND HAIL THREAT. ELSEWHERE...WINDS UP TO 40 MPH AND SMALL HAIL WILL BE POSSIBLE WITH ANY STRONGER STORMS. IN ADDITION...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE NEXT CHANCE OF THUNDERSTORMS WILL BE ON SUNDAY. SEVERE WEATHER IS NOT EXPECTED BUT A FEW STRONG STORMS CAPABLE OF GUSTY WINDS AND SMALL HAIL ARE POSSIBLE. THERE WILL BE MULTIPLE OPPORTUNITIES FOR STRONG TO SEVERE STORMS THROUGH THE MIDDLE PORTION OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS MORNING SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. STALLEY
In the hours before
Special weather statement, Apr 21, 3:12 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 312 AM CDT THU APR 21 2016 TXZ118-119-210915- DALLAS TX-TARRANT TX- 312 AM CDT THU APR 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND TARRANT COUNTIES UNTIL 415 AM CDT... AT 312 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER RICHLAND HILLS...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DALLAS...FORT WORTH...ARLINGTON...GARLAND...IRVING...GRAND PRAIRIE... MESQUITE...CARROLLTON...RICHARDSON...MANSFIELD...ROWLETT...EULESS...DESOTO... BEDFORD...GRAPEVINE...CEDAR HILL...HALTOM CITY...KELLER...COPPELL AND DUNCANVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3298 9652 3255 9652 3255 9755 3299 9754 TIME...MOT...LOC 0812Z 276DEG 30KT 3278 9722 30
Special weather statement, Apr 21, 3:23 AM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
323 AM CDT THU APR 21 2016
TXZ130-141-143-210915-
COMANCHE TX-HAMILTON TX-ERATH TX-
323 AM CDT THU APR 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE AND ERATH COUNTIES UNTIL
415 AM CDT...
AT 321 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DE LEON...OR 7 MILES NORTHWEST OF DUBLIN...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...COMANCHE...DUBLIN...DE LEON...HICO...GUSTINE...HUCKABAY AND
MORGAN MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3230 9847 3251 9847 3251 9807 3209 9786
3202 9800 3193 9794 3197 9811 3192 9821
3184 9816 3169 9846 3172 9850 3170 9867
3208 9892
TIME...MOT...LOC 0821Z 282DEG 29KT 3215 9845
30Special weather statement, Apr 21, 4:44 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 AM CDT THU APR 21 2016
TXZ144-145-156>159-211045-
LAMPASAS TX-MCLENNAN TX-BELL TX-CORYELL TX-HILL TX-BOSQUE TX-
444 AM CDT THU APR 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR BELL...BOSQUE...LAMPASAS...
HILL...MCLENNAN AND CORYELL COUNTIES UNTIL 545 AM CDT...
AT 444 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WHITNEY TO 13 MILES NORTHEAST OF BEND.
MOVEMENT WAS SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LAT...LON 3091 9783 3104 9791 3103 9844 3111 9846
3109 9853 3112 9855 3117 9851 3124 9855
3167 9777 3202 9800 3221 9763 3213 9751
3218 9747 3226 9709 3182 9672 3171 9693
3152 9680 3128 9727 3114 9718 3086 9760
TIME...MOT...LOC 0944Z 311DEG 33KT 3195 9727 3122 9833
30Special weather statement, Apr 21, 5:48 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 AM CDT THU APR 21 2016
TXZ158>161-174-175-211200-
MCLENNAN TX-ROBERTSON TX-BELL TX-LIMESTONE TX-MILAM TX-FALLS TX-
548 AM CDT THU APR 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE...BELL...FALLS...
NORTHWESTERN ROBERTSON...CENTRAL MCLENNAN AND CENTRAL MILAM COUNTIES
UNTIL 700 AM CDT...
AT 547 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES EAST OF NORTHCREST TO NEAR FLORENCE.
MOVEMENT WAS SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KILLEEN...WACO...TEMPLE...HARKER HEIGHTS...BELTON...HEWITT...ROBINSON...
BELLMEAD...WOODWAY...MEXIA...LACY-LAKEVIEW...MARLIN...CAMERON...GROESBECK...
NOLANVILLE...MORGAN'S POINT RESORT...MART...SALADO...BEVERLY HILLS AND
LITTLE RIVER-ACADEMY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3054 9718 3074 9728 3087 9762 3091 9783
3093 9784 3174 9696 3171 9693 3181 9672
3180 9650 3141 9624 3137 9632 3135 9632
TIME...MOT...LOC 1047Z 289DEG 32KT 3168 9695 3091 9779
STALLEYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:27 AM CDT | Areal Flood Advisory | FWD | Eastland | 3 hr |
| Apr 21, 3:12 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 63 min |
| Apr 21, 3:23 AM CDT | Special Weather Statement | FWD | Comanche, Erath | 52 min |
| Apr 21, 3:29 AM CDT | Tornado Warning | FWD | Comanche, Erath, Hamilton | 31 min |
| Apr 21, 3:51 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Erath, Hamilton, Somervell | 54 min |
| Apr 21, 4:04 AM CDT | Areal Flood Advisory | FWD | Bosque, Comanche, Erath, Hamilton, Hill, Hood and 2 more | 3 hr |
| Apr 21, 4:12 AM CDT | River Flood Warning | FWD | Tarrant | 27 hr |
| Apr 21, 4:44 AM CDT | Special Weather Statement | FWD | Bell, Bosque, Coryell, Hill, Lampasas, McLennan | 61 min |
| Apr 21, 5:32 AM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 21, 5:48 AM CDT | Special Weather Statement | FWD | Bell, Falls, Limestone, Milam | 72 min |
| Apr 21, 7:25 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Apr 21, 2:24 PM CDT | River Flood Warning | FWD | Tarrant | 5 days |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.